Ringing in the ears is found among people with Hypertension, especially for people who are female, 60+ old, take medication Lisinopril and have Depression. We study 1,459 people who have Ringing in the ears and Hypertension from FDA and social media. Find out below who they are, other conditions they have and drugs they take.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Hypertension (high blood pressure) can be treated by Lisinopril, Atenolol, Amlodipine besylate, Hydrochlorothiazide, Metoprolol tartrate (latest reports from 476,852 Hypertension patients)
Ringing in the ears has been reported by people with heart rate increased, rashes, tinnitus, feeling abnormal, insomnia (latest reports from 27,400 Ringing in the ears patients).
On Sep, 16, 2016
1,459 people who have Hypertension and Ringing In The Ears are studied.
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
I've had Wegeners since 2003--13 years--and have used imuran for 11. I have neuropathy, bone spurs, and arthritis in my feet that are so painful, at times I feel like I can't walk any more. My rheumatologist just brushed me off by saying he'd raise my imuran to 100 mg and if that didn't help ...
I'm trying to get to the bottom of my Tinnitus. Abbreviated history: Meningitis as a baby resulting in lifelong Tinnitus with low baseline and hearing loss. Age 43, Black, female, 30lbs overweight, good BP and no diabetes. 3 major episodes of either Menier's or Migrainous Vertigo. Ages 19, 38 ...
I am 44 y/o male and have been taking lisinopril 15 mg for 3 years now and approximately 4 weeks ago stopped in attempt to control it with diet and exercise. Since I have stopped taking it I am lightheaded but yet my blood pressure is normal. This feeling of lightheaded happens randomly during ...
Hello Im a 59 years old female with episodes of hypertension. I take lisinopril 2.5 when needed since for the most part my bp is low...I know when my pressure is up because I get diarrhea among other symptoms. Lately I have noticed that when my bp is low I also get diarrhea...
I took Gabapentin one night and the next morning I woke up with tinnitus. That was the end of August of 2016 and today is September 22nd 2016 and I still have ringing in my ears. I stopped taking the medication but tinnitus did not stop.
I have been on amioderone for a year for atrial fibrulation and now I have unexplained tinnitus for 2 months it's really causing a lot of anxiety and hard to concentrate. Any suggestions on how someone copes with this ?
Greetings fellow group members: I'm in my mid-70's and until recently was on Cozaar to control my BP for about 7-8yrs. I used a daily dose of 50mg for most of that time, but about 1yr ago my internist increased the dose 100mg. After about 6mos on the higher dose I noticed a slight noise in ...
Greetings: I have had tinnitus for eight months now . I'm still trying to accept my fate and it has been very hard to accept this is my life now. I am not a good candidate for this condition since I already suffer from depression . I've been taking cymbalta for the depression and my doctor ...
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.